Open Access
Translator Disclaimer
February, 1977 Insensitivity of Steady-State Distributions of Generalized Semi-Markov Processes. Part I
R. Schassberger
Ann. Probab. 5(1): 87-99 (February, 1977). DOI: 10.1214/aop/1176995893

Abstract

New proofs are given for results by Matthes concerning a certain insensitivity phenomenon displayed, for instance, by many well-known stochastic models from the areas of reliability and telephone engineering.

Citation

Download Citation

R. Schassberger. "Insensitivity of Steady-State Distributions of Generalized Semi-Markov Processes. Part I." Ann. Probab. 5 (1) 87 - 99, February, 1977. https://doi.org/10.1214/aop/1176995893

Information

Published: February, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0363.60094
MathSciNet: MR436371
Digital Object Identifier: 10.1214/aop/1176995893

Subjects:
Primary: 60K99
Secondary: 60K15 , 60K20

Keywords: Generalized semi-Markov processes , insensitivity , queues , reliability

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.5 • No. 1 • February, 1977
Back to Top